The article you requested is
Dr. Leo Replies
J Clin Psychiatry 1997;58:403-404 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: I recently reviewed 71 cases of new-onset extrapyramidal
symptoms (EPS), including akathisia, associated with
SSRI use. Nearly 58% of affected patients were administered
medications in addition to the SSRI. In several of these, the
coadministered drug was capable of producing EPS.